MAUDE Adverse Event Report: HOUSTON PULSE GEN MODEL 105; GENERATOR

HOUSTON PULSE GEN MODEL 105; GENERATOR
Model Number 105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may have not been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.F10 health effect, clinical code: code e2402 utilized; appropriate term ¿migration¿ is not available.(note that although migration is an available medical device problem code, in this report¿s context, the migration does not reflect a problem with the functionality or delivery of therapy of the device.Therefore, a device problem code does not adequately capture the patient¿s adverse event.
 
Event or Problem Description
It was reported that the patient had a full system replacement due to pain, and tightness in the neck.During surgery the generator was observed in the patient's shoulder and the lead was not connected to the vagus nerve.The lead had been placed across the body to the right side of neck and then down the right side of the body.Update was received.The surgeon was unable to conclude whether the vns system migrated/moved and was not sure what had happened.Prior to the procedure x-rays were performed and it was identified that the lead was not on the vagus nerve; impedances were seen ok.In addition, per the physician, the reason for the pain was inconclusive.Manufacturer report number: 1644487-2025-10307 documents the report of the lead not connected to the nerve, pain and tightness in neck.This report will document the report of the generator migration.The suspect device has not been received to date.No other relevant information has been received to date.
 
Event or Problem Description
The suspect device was received for analysis.Analysis has not been completed to date.
 
Event or Problem Description
Device evaluation was completed.

Brand Name
PULSE GEN MODEL 105
Common Device Name
GENERATOR
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
houston, TX 77058
2816672681
MDR Report Key22365912
Report Number1644487-2025-10308
Device Sequence Number21170857
Product Code LYJ
UDI-Device Identifier05425025750054
UDI-Public05425025750054
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/03/2016
Device Model Number105
Device Lot Number202919
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/04/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexMale